Problemi di razionalità ed unirazionalità in geometria algebrica

Alessandro Verra

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-B, Issue: 1, page 77-102
  • ISSN: 0392-4033

Abstract

top
This exposition aims to introduce in an elementary way the unirationality/ rationality problems in Algebraic Geometry. The text focuses on the case of the hypersurfaces of a complex projective space. Using this example many classical themes and questions are presented, as well as further problems concerning the class of rationally connected varieties and the families of rational curves contained in such varieties.

How to cite

top

Verra, Alessandro. "Problemi di razionalità ed unirazionalità in geometria algebrica." Bollettino dell'Unione Matematica Italiana 8-B.1 (2005): 77-102. <http://eudml.org/doc/196009>.

@article{Verra2005,
abstract = {Il presente articolo è una versione allargata della omonima conferenza tenuta a Milano durante il XVII convegno nazionale UMI nel settembre 2003. L'articolo ha come abiettivo principale quello di presentare una introduzione, il più possibile elementare, ai problemi di razionalità/unirazionalità in geometria algebrica. Avendo come punto di riferimento l'esempio delle ipersuperfici dello spazio proiettivo complesso, in particolare le ipersuperfici cubiche, vengono presentati temi classici e problemi più recenti riguardanti le varietà razionalmente connesse e le famiglie di curve razionali in esse contenute.},
author = {Verra, Alessandro},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {hypersurfaces; complex projective space},
language = {ita},
month = {2},
number = {1},
pages = {77-102},
publisher = {Unione Matematica Italiana},
title = {Problemi di razionalità ed unirazionalità in geometria algebrica},
url = {http://eudml.org/doc/196009},
volume = {8-B},
year = {2005},
}

TY - JOUR
AU - Verra, Alessandro
TI - Problemi di razionalità ed unirazionalità in geometria algebrica
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/2//
PB - Unione Matematica Italiana
VL - 8-B
IS - 1
SP - 77
EP - 102
AB - Il presente articolo è una versione allargata della omonima conferenza tenuta a Milano durante il XVII convegno nazionale UMI nel settembre 2003. L'articolo ha come abiettivo principale quello di presentare una introduzione, il più possibile elementare, ai problemi di razionalità/unirazionalità in geometria algebrica. Avendo come punto di riferimento l'esempio delle ipersuperfici dello spazio proiettivo complesso, in particolare le ipersuperfici cubiche, vengono presentati temi classici e problemi più recenti riguardanti le varietà razionalmente connesse e le famiglie di curve razionali in esse contenute.
LA - ita
KW - hypersurfaces; complex projective space
UR - http://eudml.org/doc/196009
ER -

References

top
  1. BEAUVILLE, A. - DONAGI, R., La variété des droites d’une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Ser. I Math., 301 (1985), 703-706. Zbl0602.14041MR818549
  2. BARTH, W. - VAN DE VEN, A., Fano-varieties of lines on hypersurfaces, Arch. Math., 311 (1978), 96-104. Zbl0383.14003MR510081
  3. CAMPANA, F., Connexité rationelle ded varietés de Fano, Ann. Sci. E.N.S., 25 (1992), 539-545. Zbl0783.14022MR1191735
  4. COSSEC, F. - DOLGACHEV, I., Enriques Surfaces I, BirkhauserBasel (1987). Zbl0665.14017MR986969
  5. MANIN, J., Cubic Forms, North-Holland Ed. (1986). Zbl0582.14010MR833513
  6. CLEMENS, H. - GRIFFITHS, H., The intermediate Jacobian of the cubic threefold, Ann. of Math., 95 (1972), 281-356. Zbl0214.48302MR302652
  7. CORTI, A. - MELLA, M., Birational geometry of terminal quartic 3-folds 1, preprint arXiv.math. AG0102096 (2001). Zbl1063.14016
  8. CORTI, A. - REID, M., Explicit Birational Geometry of 3-folds, A. Corti, M. Reid editors, L.M.S. lecture note series281 (2000). Zbl0960.14016MR1798978
  9. CLEMENS, H. - KOLLAR, J. - MORI, S., Higher Dimensional Complex Geometry, Astérisque, 166 (1988). Zbl0689.14016MR1004926
  10. CONTE, A. - MARCHISIO, M. - MURRE, J., On unirationality of double covers of fixed degree and large dimension; a method of Ciliberto, in Algebraic Geometry: a volume in memory of Paolo Francia, W. de GruyterBerlin (2002), 127-140. Zbl1055.14506MR1954061
  11. COLLINO, A., The fundamental group of the Fano surface. I, II, in Algebraic Threefolds (Varenna 1981), LNM947, 209-220. Zbl0492.14031MR672618
  12. COLLIOT-THÉLÉNE, J. L. - SANSUC, J. J. - SWINNERTON-DYER, P., Intersection of two quadrics and Chatelet surfaces I, J. reine Angew. Math., 373 (1987), 37-107. Zbl0622.14029MR870307
  13. COLLIOT-THÉLÉNE, J. L., Arithmétique des varietés rationelles et problemes birationelles, Proc. Int. Congr. Math., 1986, 641-653. Zbl0698.14060MR934267
  14. DEBARRE, O., Minimal Cohomology classes and Jacobians, J. Alg. Geom., 4 (1995), 321-335. Zbl0839.14018MR1311353
  15. FANO, G., Sulle forme cubiche dello spazio a 5 dimensioni contenenti rigate del quart’ordine, Comment. Math. Helv., 15 (1943), 71-80. Zbl0027.13102MR10433
  16. FUJITA, T., Classification theories of polarized varieties, Cambridge University Press (1990). Zbl0743.14004MR1162108
  17. FULTON, W. - PANDHARIPANDE, R., Notes on stable maps and quantum cohomology, in Proc. Symposia Pure Math., 62AMS (1997). Zbl0898.14018MR1492534
  18. HASSETT, B., Special cubic fourfolds, Compositio Math., 120 (2000), 1-23. Zbl0956.14031MR1738215
  19. HASSETT, B., Some rational cubic fourfolds, J. Alg. Geom., 8 (1999), 103-114. Zbl0961.14029MR1658216
  20. HARRIS, J. - GRABER, T. - STARR, J., Families of rationally connected varieties, preprint arXiv math. AG0109220 (2001). Zbl1092.14063MR1937199
  21. HARRIS, J. - GRABER, T. - MAZUR, B. - STARR, J., Rational connectivity and sections of families over curves, preprint arXiv math. AG/0210225 (2002). Zbl1092.14062MR2195256
  22. HARRIS, J. - ROTH, M. - STARR, J., Abel-Jacobi maps associated to smooth cubic threefolds, preprint arXiv math. (2002). 
  23. HARRIS, J. - ROTH, M. - STARR, J., Curves of small degree on cubic threefolds, preprint arXiv math. AG0202067 (2002). Zbl1080.14008MR2150309
  24. HARRIS, J. - ROTH, M. - STARR, J., Rational curves on hypersurfaces of low degree I, preprint arXiv.math. AG0203088 (2002). Zbl1052.14027MR2070144
  25. HARRIS, J. - ROTH, M. - STARR, J., Rational curves on hypersurfaces of low degree II, preprint arXiv.math. AG0207257 (2002). Zbl1083.14003MR2070144
  26. ISKOVSKIKH, V. A., Fano 3-folds I, Math. USSR Izv., 11 (1987), 485-527. Zbl0382.14013
  27. ISKOVSKIKH, V. A., Fano 3-folds II, Math. USSR Izv., 11 (1987), 469-506. Zbl0424.14012
  28. ISKOVSKIKH, V. A., Minimal models of rational surfaces over arbitrary fields, Math. USSR Izv., 14 (1980), 17-39. Zbl0427.14011MR525940
  29. ISKOVSKIKH, V. A., Algebraic Threefolds with special regard to the problem of Rationality, Proc. Int. Cong. Math. Warsaw (1983), 733-746. Zbl0587.14026MR804729
  30. ISKOVSKIKH, V. A. - MANIN, J., Three dimensional quartics and counterexamples to the Lueroth problem, Math. USSR Sbornik, 15 (1971), 141-166. Zbl0249.14001
  31. KOLLAR, J., Rational Curves on Algebraic Varieties, Springer Verlag, Berlin (1996), 1-320. Zbl0877.14012MR1440180
  32. KOLLAR, J., Unirationality of cubic hypersurfaces, preprint arXiv.math. AG0005146 (2000). Zbl1077.14556MR1956057
  33. KOLLAR, J., Non rational hypersurfaces, J. AMS, 8 (1995), 241-249. Zbl0839.14031MR1273416
  34. KOLLAR, J. - MIYAOKA, Y. - MORI, S., Rationally connected varieties, J. Alg. Geom., 1 (1992), 429-448. Zbl0780.14026MR1158625
  35. KOLLAR, J. - MIYAOKA, Y. - MORI, S., Rational Connectedness and Boundedness of Fano Manifolds, J. Diff. Geom., 36 (1992), 765-769. Zbl0759.14032MR1189503
  36. KIM, B. - PANDHARIPANDE, R., The connectedness of the moduli space of maps to homogeneous spaces, in Symplectic geometry and mirror symmetry, chapter 5, World Scientific Ed. (2001) (2000). Zbl1076.14517MR1882330
  37. MYIAOKA, Y., On the Kodaira dimension of minimal threefolds, Math. Ann., 281 (1988), 325-332. Zbl0625.14023MR949837
  38. MANIN, J., Rational surfaces over perfect fields, Publ. Math. IHES, 30 (1966), 55-114. Zbl0171.41701MR225780
  39. MANIN, J. - TSFASMAN, M., Rational varieties: algebra, geometry and arithmetic, Russian Math. Surveys, 41 (1986), 51-116. Zbl0621.14029MR842161
  40. MYIAOKA, Y. - MORI, S., A numerical criterion for Uniruledness, Ann. of Math., 124 (1986), 65-69. Zbl0606.14030MR847952
  41. MORIN ATTI, U., Sulla razionalità dell’ipersuperficie cubica generale dello spazio lineare a cinque dimensioni, Rend. Sem. Mat. Univ. di Padova, 11 (1940). Zbl0024.17301MR20273
  42. MORIN, U., Sull'unirazionalità dell'ipersuperficie algebrica di qualunque ordine e dimensione sufficientemente alta, Atti del II Congresso U.M.I. di BolognaCremonese Ed. Roma (1942). Zbl0026.42401MR20272
  43. NIKULIN, V., Integral symmetric bilinear forms and some of their applications, Math. USSR Izv., 14 (1980), 103-167. Zbl0427.10014
  44. PARANJAPE, K. - SRINIVAS, V., Unirationality of complete intersections, in Flips and Abundance for Algebraic Threefolds, Astérisque, 211 (1992), 241-247. Zbl0807.14039
  45. PUKHLIKHOV, A. V., Birational isomorphisms of four dimensional quintics, Inv. Math., 87 (1987), 303-329. Zbl0613.14011MR870730
  46. PUKHLIKHOV, A. V., Birational automorphisms of a three-dimensional quartic with a quadratic singularity, Math. USSR Sbornik (1990), 265-285. Zbl0668.14007
  47. PUKHLIKHOV, A. V., Essentials of the method of maximal singularities, in Explicit Birational Geometry of 3-folds, A. Corti, M. Reid editors, L.M.S. lecture note series, 281 (2000), 259-312. Zbl0961.14008MR1798978
  48. RAMERO, L., Effective bounds for Unirationality of Complete Intersections, Manuscripta Math., 68 (1990), 435-445. Zbl0731.14034MR1068266
  49. SEGRE, B., A note on arithmetical properties of cubic surfaces, J. London Math. Soc., 18 (1943), 24-31. Zbl0060.09205MR9471
  50. TJURIN, A., Five lectures on three-dimensional Varieties, Uspehi Mat. Nauk, 27 (1972), 3-50. Zbl0263.14012MR412196
  51. TREGUB, S. L., Three constructions of rationality of a cubic fourfold, Moscow Univ. math. bull., 39 (1984), 8-16. Zbl0573.14021MR749015
  52. TSEN, C., Quasi algebraisch abgeschlossene Funktionkoerper, J. Chinese math., 1 (1936), 81-92. Zbl0015.38803
  53. VOISIN, C., Théoréme de Torelli pour les cubiques de P 5 , Inv. Math., 86 (1986), 577-601. Zbl0622.14009MR860684

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.